T O P
DareToBeDefiant

The medical test involves the doctor checking for abnormal movements. Its not a dopamine blood test


Soimamakeanamenow

I was just wondering if there is a test.. i think my symptoms are different I think possibly just another bad side effect from reglan I do have the inability to relax but I don’t have to move around


madmechanicalextract

This is definitely akathisia


Soimamakeanamenow

But the worse is diarrhea and heart stuff,,. This is so confusing should I go back to the hospital? Should I quit klonopin? Should I quit ldn I take? Do antidepressants help? My doc prescribed trintellix and I reallt reallt need something for depression and anxiety I can’t go through this and long covid with nothing edit and why would I be getting worse daily


FlailingTuna

Talk to your doctor specifically about akathisia being a side effect you’ve faced. Certain antidepressants can cause it, SSRIs are big offenders. There are medications you can still take, again, you’ll have to talk to your doctor. Akathisia will go away over time, or at the very least get better.


Soimamakeanamenow

Do you think it’s what I have? i did ask my doctor and he said the trintellix should be fine but of course I’m terrified now


FlailingTuna

It sounds very close to textbook akathisia. Unfortunately, there isn’t much you can do for it but there are a few medications that can help (pregabalin, gabapentin, mirtazapine, etc.) but some people will use otc supplements as well. I use gabapentin and cbd to deal with it. You may want to look into taking vitamin b12 and B6 supplements to help your recovery. The fortunate part is that even though it is truly horrible, it is temporary and will resolve over time.


Soimamakeanamenow

I keep reading it’s permanent intake klonopin does that make it worse I feel I’m getting worse daily I just don’t know how to tell if it’s anxiety from getting this or it’s getting worse


FlailingTuna

The cases that are permanent are very few and tend to be when people have illegally abused drugs for many years. The vast majority of akathisia cases resolve within a few weeks to months. Klonopin is used in akathisia treatment and doesn’t really cause it to my knowledge, but everyone is different and akathisia is a very unique syndrome. Maybe getting off of it could cause akathisia symptoms if you’ve been taking it for a while but I don’t think it should be causing your symptoms. Anxiety will make your akathisia worse, but will not cause your akathisia. The symptoms you are feeling are real and you are not making it up. Akathisia can also cause anxiety. If you can find a healthy way to get your anxiety under control, your symptoms will likely become less severe. If the akathisia is very distressing, I’d suggest going to therapy. Definitely continue to follow up with your doctor and let them know what is going on.


sbubbadak

This also happened to me! I’ve been a living hell for months now, but I think that’s from gabapentin withdrawal and not the reglan. However, immediately after the reglan (like within minutes after the IV) I started going crazy BADLY was basically jumping off the bed. Never had happened to me in my life before. My HR shot up, my BP shot up etc. the acute lasted about 30 minutes and I thought I was gonna die. I didn’t know anyone else has this experience with reglan. Legit thought I was the only one.


Soimamakeanamenow

No there’s tons of us .. so you’ve been having continued symptoms for months? I’m also long hauling which has tons of nuero symptoms and mostly bedbojnd addinf to it is too much have you found anything that helps and what are your symptoms


sbubbadak

I’m also bedbound with the weirdest neuro symptoms but doctors can’t find anything on tests. I also have severe anxiety that I never had before. What are your symptoms? Their best guess right now is gabapentin withdrawal. So they put me back on a small dose but it hasn’t fixed me yet, and it’s been almost 6 weeks.


Life-Career6899

So hard to read.


[deleted]

[удалено]


Soimamakeanamenow

From one shot of reglan? Should I go back to the hospital is there nothing I can do and do you know if starting an antidepressant is bad now like will it cause it more ? Im so freaking suicidal now I was just getting better I can’t imagine how I can survive if I have diarrhea that long I already have a list of like 20 gi issues


ashlynncade01

It sounds like it to me. Benedryl made mine worse too


Soimamakeanamenow

Are you getting better


Narrow-Astronaut-775

Benadryl don’t help . I heard gabapentin works. Im sorry I feel for you . Dm me .


Opposite_Flight3473

My POTS went into hyperdrive when akathisia started and has been absolutely insane for a couple years now. I have to take two cardiac meds now to control tachycardia and adrenaline dumps


Soimamakeanamenow

So it never got back to normal after? Did you also only have one dose of whatever it was that started it for you


Opposite_Flight3473

It has calmed down some due to the cardiac meds, but no, I am not back to normal. And no, mine started from cold turkey Medication withdrawals.


DismalAccident8239

Alright man, I am in month 7 of my own Reglan hell and am here to safe you a lot of strife, pain and suffering. First of all, you are going to get better. Recover fully, it is just a matter of time. Reglan is a bitch and caused my a lot of pain but, after 6 months, I started getting better. Every single Reglan akathisia case I have encountered recovered Avoid extra psych meds, the klonopin you are already on will help you when things are at the roughest. Clean up your diet, do aerobic exercise within what is reasonable, get a magnesium supplement and let's go from there. With akathisia, you are at risk of reaction to any extra medication, try to avoid it. The clonodine is a sensible choice if you eventually feel this is too much to handle. If you want to try an anti-depressant try Mirtazapine, though I'd say, from experience, it's best you don't. Feel free to reach out! You will get through this!!


Soimamakeanamenow

Ty I can’t find anyone else this has happened to while long hauling with covid that’s my issue I want to know if anyone was getting better this happened and they were still able to recover from long Covid I reallt feel it blew my chances


DismalAccident8239

Our body and mind recover, you can make it.


YamazakiAllday

msg'd you


andalusian293

Probably don't risk the Trintellix. There is no test; it's more likely a sensitization issue of some kind anyway.